# SDR DALA2022061304137

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 80,412 hours, 30,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 2L DOOR NOT CLOSING PROPERLY & GUST LOCK RELEASE NOT LATCHING. CORRECTIVE ACTION: FOUND EXTERIOR HANDLE OUT OF SEQUENCE. CYCLED & ALL CKS WELL. EXERCISED GUST LOCK & NOW OPS NORMAL ALSO. OK FOR CONT. SVC. REF B757 AMM 52-11. (9279732)
